Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 51, NWS Raleigh, NC

April 25, 2014Wayne County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 25, 2014, 6:12 PM EDT for Wayne County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2014, 6:12 PM EDT (22:12 UTC)
Expired
Apr 25, 2014, 6:45 PM EDT
In force
33 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:19 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2014-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2014-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS52 KRAH 252212
SVRRAH
NCC191-252245-
/O.NEW.KRAH.SV.W.0051.140425T2212Z-140425T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT FRI APR 25 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 645 PM EDT

* AT 612 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  WALNUT CREEK...OR 7 MILES SOUTHEAST OF GOLDSBORO...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOLDSBORO...WALNUT CREEK...SEVEN SPRINGS...CLIFFS OF THE NEUSE
  STATE PARK...ELROY AND BROGDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3535 7782 3518 7783 3516 7788 3515 7790
      3517 7792 3517 7797 3520 7803 3535 7801
      3547 7783 3543 7783 3540 7780 3537 7780
TIME...MOT...LOC 2212Z 236DEG 19KT 3531 7788 
$$

32
1 follow-up statement
765 
WWUS52 KRAH 252235
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
635 PM EDT FRI APR 25 2014

NCC191-252244-
/O.CAN.KRAH.SV.W.0051.000000T0000Z-140425T2245Z/
WAYNE NC-
635 PM EDT FRI APR 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3535 7782 3518 7783 3516 7788 3515 7790
      3517 7792 3517 7797 3520 7803 3535 7801
      3547 7783 3543 7783 3540 7780 3537 7780
TIME...MOT...LOC 2224Z 236DEG 19KT 3538 7776 

$$

32

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:20 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 25, 3:20 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EDT FRI APR 25 2014

.SYNOPSIS..A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE
CAROLINAS THIS EVENING. WEAK HIGH PRESSURE WILL BUILD INTO THE
REGION TONIGHT AND PERSIST INTO SATURDAY. A COLD FRONT WILL
PUSH INTO THE REGION FROM THE NORTHEAST SATURDAY NIGHT AND
SUNDAY.
&&

.NEAR TERM /THROUGH SATURDAY/...
AS OF 320 PM FRIDAY...

...TORNADO WATCH IN EFFECT FOR ALL OF CENTRAL NC THROUGH 900 PM
EDT...

CURRENTLY MANAGING MULTIPLE SEVERE THUNDERSTORMS IN CENTRAL NORTH
CAROLINA WITH NUMEROUS REPORTS OF LARGE HAIL. SEVERE WEATHER THREAT
WILL CONTINUE THROUGH AROUND NIGHTFALL. CONVECTION THIS AFTERNOON IS
IN THE FORM OF DISCRETE CELLS AND CLUSTERS WITH PERSISTENT UPDRAFTS
WHICH COMBINED WITH FREEZING LEVELS AROUND 10KFT HAS RESULTED IN THE
NUMEROUS LARGE HAIL REPORTS. A MORE LINEAR CONVECTIVE FEATURE
ASSOCIATED WITH THE APPROACHING COLD FRONT IS LIKELY TO SWEEP ACROSS
CENTRAL NC BETWEEN 21 AND 01Z. THE CONVECTION MAY HAVE A DOWNWARD
TRAJECTORY IN INTENSITY TOWARD SUNSET AS THE SURFACE FLOW BECOMES
MORE SOUTHWESTERLY DECREASING LOW LEVEL SHEAR AND POTENTIALLY
REDUCING INSTABILITY WITH A SLIGHTLY DRIER AIR MASS. AFTER A
CONVECTIVELY ACTIVE EARLY EVENING... CONDITIONS SHOULD IMPROVE AFTER
THE FRONTAL PASSAGE AS A COOLER AND DRIER AIR MASS PUSHES INTO THE
REGION. SKIES SHOULD BECOME CLEAR OVERNIGHT WITH A LIGHT BREEZE
STICKING AROUND FOR MOST OF THE EVENING. CURRENT FORECAST NOTES THAT
WINDS MAY DECOUPLE ACROSS THE WEST AND SOUTHWEST TOWARD DAYBREAK
SATURDAY AND LATEST NAM/GFS BUFR SOUNDINGS SUPPORT THIS. LOWS
TONIGHT SHOULD FALLING INTO THE MID 40S TO MID 50S.

SATURDAY SHOULD BRING FAIR WEATHER WITH LOTS OF SUNSHINE AND NEAR TO
SLIGHTLY ABOVE SEASONABLE TEMPERATURES. SUNSHINE WILL MIX WITH
PERIODS OF HIGH CLOUDS BUT MOSTLY SUNNY SKIES SHOULD DESCRIBE THIS
WELL. HIGH TEMPERATURES WILL RANGE BETWEEN 78 AND 82 DEGREES. -BLAES

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
AS OF 315 PM FRIDAY...

A DRY BACKDOOR COLD FRONT WILL APPROACH THE AREA SATURDAY NIGHT INTO
SUNDAY AS AN UPPER LOW/TROUGH MOVES OFF THE NEW ENGLAND COAST. THERE
HAS BEEN DISAGREEMENT AMONG THE MODELS THE LAST COUPLE OF DAYS WITH
REGARDS TO HOW FAR SOUTH THE FRONT WILL MAKE IT...BUT IT LOOKS LIKE
IT WILL AT LEAST COME INTO OUR NORTHERN AREAS BEFORE IT WASHES
OUT/RETREATS ON SUNDAY. THEN...HEIGHTS WILL BEGIN TO RISE ON SUNDAY
AS THE UPPER RIDGE BUILDS EAST. THEREFORE...OVERALL THE WEATHER
SHOULD BE QUIET FOR THE SHORT TERM PERIOD...WITH TEMPS SLIGHTLY
ABOVE NORMAL (ESPECIALLY ACROSS THE SOUTHWEST PORTION OF THE
FORECAST AREA...SOUTH OF THE DISSIPATING BOUNDARY).

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 315 PM FRIDAY...

AN UNSETTLED WEATHER PERIOD IS EXPECTED BEGINNING EARLY NEXT
WEEK...LIKELY PERSISTING INTO THE MIDDLE/LATE PART OF THE WEEK AS A
BLOCKING PATTERN SETS UP ACROSS THE CONUS. A STRONG SYSTEM/CUTOFF
LOW THAT WILL LIKELY BE A BIG SEVERE WEATHER MAKER FOR THE CENTRAL
CONUS OVER THE WEEKEND/EARLY NEXT WEEK...WILL SLOWLY MOVE EASTWARD.
THE OVERALL TREND HAS BEEN TO SLOW DOWN THE EASTWARD PROGRESSION
SOMEWHAT AS THE RIDGE HOLDS STRONG OVER THE EAST COAST. NOW THE BEST
CHANCE FOR PRECIP MAY HOLD OFF UNTIL WEDNESDAY/WEDNESDAY NIGHT INTO
THURSDAY WHEN THE SURFACE FRONT IS PROGGED TO CROSS THE AREA.
EARLIER IN THE WEEK...MODELS ARE IN DECENT AGREEMENT WITH DEPICTING
A WEDGE LIKE BOUNDARY BISECTING THE FORECAST AREA FROM NORTH TO
SOUTH. THERE COULD STILL BE SOME PRECIP DURING THIS TIME FRAME AS
ANY WEAK DISTURBANCE IN THE FLOW ALOFT WILL BE ENOUGH TO TRIGGER
SOME SHOWERS WITHIN AN INCREASINGLY MOIST AIR MASS. AT THIS TIME THE
BEST TIME FRAME FOR SIGNIFICANT PRECIP LOOKS TO OCCUR WEDNESDAY INTO
THURSDAY WITH THE FRONT. PRECIP CHANCES SHOULD BEGIN TO DECREASE
LATE THURSDAY AS THE FRONT MOVES EAST OF THE AREA. HOWEVER...THE
CLOSED LOW/UPPER TROUGH WILL LINGER OVER THE AREA FOR THE REMAINDER
OF THE WORK WEEK (LIKELY INTO THE WEEKEND). EVEN THOUGH THERE IS
STILL A LOT TO IRONED OUT WITH REGARD TO THE EXACT DETAILS OF THE
FORECAST...GIVEN THE STRENGTH OF THE SYSTEM AND TIME OF YEAR...
SEVERE WEATHER AND/OR HEAVY RAIN WILL BE A POSSIBILITY...ALTHOUGH
EXACTLY WHEN IS TOUGH TO DETERMINE RIGHT NOW. TEMPS SHOULD BE NEAR
TO SLIGHTLY BELOW NORMAL...BUT WILL ULTIMATELY DEPEND ON THE
AMOUNT/TIMING OF CLOUDS/PRECIP.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
AS OF 250 PM FRIDAY...

AREAS AND CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS CENTRAL NC THROUGH THE AFTERNOON AND EVENING HOURS. THE
STORMS WILL BE SCATTERED INITIALLY AND MAY END AS A BAND OF
CONVECTION ASSOCIATED WITH AN APPROACHING COLD FRONT. THE
THUNDERSTORMS WILL PRODUCE LOCALIZED AREAS OF IFR/MVFR
VISIBILITIES ALONG WITH THE POTENTIAL OF HAIL AND WIND GUSTS IN
EXCESS OF 40KTS. THE CONVECTION WILL END FROM WEST TO EAST
BETWEEN 00 AND 03Z TONIGHT WITH FAIR WATER VFR CONDITIONS
EXPECTED FOR THE REMAINDER OF THE OVERNIGHT AND INTO SATURDAY.
SOUTH TO SOUTHWEST WINDS AT 10 TO 20 KTS WITH GUSTS UP TO 30KTS
AT TIMES THIS AFTERNOON WILL BECOME WESTERLY BEHIND THE FRONT AT 5
TO 10 KTS AND PERSIST INTO SATURDAY.

LOOKING BEYOND THE TAF PERIOD...
GENERALLY FAIR WEATHER IS EXPECTED ON SATURDAY NIGHT INTO SUNDAY
BEFORE A PERIOD OF POTENTIALLY UNSETTLED WEATHER WITH SHOWERS AND
THUNDERSTORMS SETS UP TOWARD MID WEEK. -BLAES
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BLAES
NEAR TERM...BLAES
SHORT TERM...KRD
LONG TERM...KRD
AVIATION...BLAES
Hazardous weather outlook, Apr 25, 6:07 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT FRI APR 25 2014

NCZ007>011-024>028-040>043-074>078-083>086-088-089-262215-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MONTGOMERY-MOORE-LEE-HARNETT-
WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
607 PM EDT FRI APR 25 2014

...TORNADO WATCH 91 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...AND PERIODS OF
HEAVY RAIN...WILL EXIST EARLY TO MID NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ021>023-038-039-073-262215-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-
607 PM EDT FRI APR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...AND PERIODS OF
HEAVY RAIN...WILL EXIST EARLY TO MID NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BLAES

In the hours before

Special weather statement, Apr 25, 5:20 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT FRI APR 25 2014

NCZ022>024-039-040-075-076-252215-
GUILFORD-RANDOLPH-LEE-ORANGE-CHATHAM-MOORE-ALAMANCE-
520 PM EDT FRI APR 25 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
EASTERN GUILFORD...EASTERN RANDOLPH...NORTHERN LEE...ORANGE...
CHATHAM...NORTHWESTERN MOORE AND ALAMANCE COUNTIES UNTIL 615 PM
EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
ELON COLLEGE TO 11 MILES SOUTHWEST OF SILER CITY...AND MOVING EAST AT
35 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...CHAPEL HILL...BURLINGTON...SANFORD...ASHEBORO...
GRAHAM...HILLSBOROUGH...RANDLEMAN...PITTSBORO AND NORTH CAROLINA ZOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3624 7898 3598 7899 3586 7901 3586 7900
      3550 7901 3551 7985 3625 7981
TIME...MOT...LOC 2120Z 269DEG 32KT 3615 7947 3557 7954
Local storm report, Apr 25, 5:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             HALIFAX                 36.33N  77.59W
04/25/2014  M1.75 INCH       HALIFAX            NC   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED GOLF BALL SIZE HAIL IN HALIFAX

&&

EVENT NUMBER RAH1401314

KRR
Local storm report, Apr 25, 5:37 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 WSW BETHEL HILL       36.47N  78.95W
04/25/2014  M1.75 INCH       PERSON             NC   TRAINED SPOTTER

&&

EVENT NUMBER RAH1401316

BLAES
Local storm report, Apr 25, 5:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
550 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     1 S DENTON              35.63N  80.11W
04/25/2014                   DAVIDSON           NC   911 CALL CENTER

            TREE DOWN IN DENTON NEAR THE INTERSECTION OF S. MAIN ST
            AND W NOELL AVE

&&

EVENT NUMBER RAH1401317

KRR
Local storm report, Apr 25, 5:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
551 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 NW LEXINGTON          35.83N  80.28W
04/25/2014                   DAVIDSON           NC   911 CALL CENTER

            TREE DOWN IN LEXINGTON NEAR INTERSECTION OF CENTRAL AVE
            AND W 5TH AVE

&&

EVENT NUMBER RAH1401318

KRR
Local storm report, Apr 25, 6:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT FRI APR 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             DORTCHES                36.01N  77.86W
04/25/2014  E0.88 INCH       NASH               NC   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL IN DORTCHES

&&

EVENT NUMBER RAH1401319

SEC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 12:25 PM EDTSpecial Weather StatementRAHGuilford50 min
Apr 25, 12:51 PM EDTSpecial Weather StatementRAHOrange39 min
Apr 25, 1:04 PM EDTSpecial Weather StatementRAHAlamance41 min
Apr 25, 1:13 PM EDTSpecial Weather StatementRAHMoore47 min
Apr 25, 1:21 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Orange39 min
Apr 25, 1:24 PM EDTSpecial Weather StatementRAHWilson36 min
Apr 25, 1:32 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke43 min
Apr 25, 1:53 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange, Person52 min
Apr 25, 1:57 PM EDTSpecial Weather StatementRAHNash33 min
Apr 25, 2:04 PM EDTSpecial Weather StatementRAHLee, Moore26 min
Apr 25, 2:08 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange67 min
Apr 25, 2:09 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash36 min
Apr 25, 2:10 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Sampson50 min
Apr 25, 2:26 PM EDTSpecial Weather StatementRAHHalifax34 min
Apr 25, 2:34 PM EDTSpecial Weather StatementRAHChatham26 min
Apr 25, 2:38 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake67 min
Apr 25, 2:51 PM EDTSpecial Weather StatementRAHJohnston39 min
Apr 25, 2:57 PM EDTSpecial Weather StatementRAHHalifax33 min
Apr 25, 3:03 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren57 min
Apr 25, 3:34 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne41 min
Apr 25, 3:35 PM EDTSpecial Weather StatementRAHAlamance, Guilford, Orange, Person, Randolph40 min
Apr 25, 3:43 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash62 min
Apr 25, 3:47 PM EDTTornado WarningRAHFranklin, Halifax, Nash, Warren43 min
Apr 25, 3:50 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance40 min
Apr 25, 3:52 PM EDTSevere Thunderstorm WarningRAHGuilford, Randolph38 min
Apr 25, 3:59 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth61 min
Apr 25, 4:01 PM EDTTornado WarningRAHWayne44 min
Apr 25, 4:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren64 min
Apr 25, 4:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Orange57 min
Apr 25, 4:19 PM EDTTornado WarningRAHHalifax41 min
Apr 25, 4:22 PM EDTSpecial Weather StatementRAHGuilford53 min
Apr 25, 4:27 PM EDTSevere Thunderstorm WarningRAHGuilford, Randolph63 min
Apr 25, 4:37 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance, Warren38 min
Apr 25, 4:46 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash59 min
Apr 25, 4:59 PM EDTSpecial Weather StatementRAHDurham, Wake61 min
Apr 25, 5:18 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake42 min
Apr 25, 5:20 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Guilford, Orange, Randolph55 min
Apr 25, 5:20 PM EDTTornado WarningRAHEdgecombe, Halifax40 min
Apr 25, 5:42 PM EDTFlash Flood WarningRAHFranklin, Halifax, Vance, Warren3 hr
Apr 25, 5:45 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Warren45 min
Apr 25, 6:19 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Johnston, Nash, Wayne, Wilson56 min
Apr 25, 6:40 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Johnston, Nash, Wayne, Wilson2 hr
Apr 25, 7:10 PM EDTSpecial Weather StatementRAHWayne35 min
Apr 25, 7:23 PM EDTSevere Thunderstorm WarningRAHWayne37 min
Apr 25, 7:48 PM EDTSpecial Weather StatementRAHSampson57 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.